MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn: (b)(4)) displayed "system error, out of service, revert to manual cpr" error message was confirmed based on review of the archive data and during the functional testing.The root cause for the reported complaint was due to a communication error between the drivetrain motor and the processor board.There was no physical damage observed on the returned autopulse platform during the visual inspection.The archive data review revealed that the autopulse platform was not used to compress either patient/object on the reported event date.The archive data review showed the occurrence of system error - user advisory (ua) 132 (internal watchdog timeout) on the reported event date; thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" error message displayed upon powering up the device.Therefore, the reported complaint was confirmed.The platform was connected to the autopulse vision software, and the error message was cleared.Unrelated to the reported complaint, it was noted that the drivetrain motor brake gap was too wide, out of the specification, measured at 0.011" (0.008" ± 0.001").The probable root cause for the observed issue was due to normal wear and tear.The autopulse platform is a reusable device and was manufactured in march 2013 and has exceeded its expected service life of 5 years.The drivetrain motor brake gap was adjusted within the specification to address the issue.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
As reported, the autopulse platform (sn: (b)(4)) displayed "system error, out of service, revert to manual cpr" error message.No further information was provided by the customer.Patient use information was requested, but no additional information was provided; therefore, patient use is unknown.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10256104
Report Number3010617000-2020-00665
Device Sequence Number3485261
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1